# SDR CA000801025

- Difficulty date: July 17, 2000
- Submitted: August 4, 2000
- Operation: Air carrier
- Make and model: Diamon DA20-C1
- Aircraft time: 484 hours
- Engine: Cont IO240B
- System (JASC): 8011 · Engine Starter
- Part: Clutch
- Part number: 653573
- Condition: Slipped
- Location: Internal
- Part time: 43 hours
- Component: Starter, Cont, 634464
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) STARTER MOTOR TURNS ON ATTEMPTED START.  ENGINE WILL NOT ROTATE.  STARTER CLUTCH REMOVED FOR ATTENTION BY CONTINENTAL MOTORS.
